# SDR QXEA2013052101019

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 8,443 hours, 9,007 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 0899
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON ROTATION FOR TAKEOFF, LOUD VIBRATION FELT ON ACFT, AFTER CONTACTING TOWER, THEY ADVISED REMNANTS OF TIRE WERE LEFT ON RUNWAY.  C/W WITH INSPECTION OF ACFT AFTER FAILED TIRE, R & R NR 3 MAIN WHEEL ASSY, R & R RT MLG AFT INBD GEAR DOOR.  R & R NR 2 PROP NR 1 BLADE ASSY, AC RELEASED FOR SERVICE.
